# SDR SWAA991402

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 6522216
- Condition: Ajar
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NO CONTROL OF CABIN PRESSURE, FWD AIRFLOW VALVE STAYS OPEN AND CAN NOT CONTROL.  FOUND E/E DOOR AJAR DUE TO SWITCH INOP, REPAIRED PER MM.  OPS CHECK GOOD.
